# SDR FDEA202206171454

- Difficulty date: June 17, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL 241WFF IS CRACKED/DENTED AT STA 984   AND LBL2 REPAIRED DAMAGE ON FLOOR PANEL 241WFF STA 984, LBL 2 IAW B767 SRM 53-00-50-2R,   PARA 4.D.
